m+Medelevator.RU
← Поиск публикаций
Australian dental journal · 2011

Severe adverse reactions to dental local anaesthetics: systemic reactions.

СтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Sambrook P J, Smith W, Elijah J, Goss A N

Аннотация

BACKGROUND: Occasionally, patients suffer systemic adverse effects from injections of local anaesthetic solutions. This may range from minor transient vasovagal attacks to life-threatening collapse.

METHODS: The suspected adverse reactions reported to the Office of Product Review of the Therapeutic Goods Administration (TGA) were analysed in detail.

RESULTS: There was a high incidence (70%) of adverse reactions associated with prilocaine, which is much greater than its market share (less than 20%). There is a tendency to consider all systemic adverse reactions as being 'allergic' reactions although this is rarely the case. Syncope, cardiovascular and central nervous system reactions are much more common. There is also a risk of methaemoglobinaemia to prilocaine and articaine. A small series of cases referred to one of the authors were also reported.

CONCLUSIONS: Recommendations are made as to the prevention, acute care and subsequent investigation of adverse reactions. The most important conclusion is not to just label the response as allergic and to use an alternative agent. Detailed investigation and reporting should be made for all cases of suspected severe adverse reaction to local anaesthetic agents.

Предметные рубрики MeSH